# SDR IPXA11566596

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5431042
- Condition: Corroded
- Location: Bs 1530-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT CARGO RT FLOOR TO SIDE WALL SUPPORT HAS AREAS OF CORROSION TOP AND BOTTOM EXAMPLES MARKED BS 1530 TO BS 1640.  R & R RT FLOOR TO SIDEWALL PLATE, AFT CARGO BS 1530-1640 IAW SRM 51-40-02-0G.
